Facebook Pixel
EmpowHER Guest

is it no more to have periods 2 weeks after the last period. I just changed the type of pill I was taking to a different one.

By Anonymous October 7, 2009 - 7:44am
Rate This

I just changed the type of family planning pill I was taking to a different one two weeks ago when I just started my period. ten days after I finished my periods my periods have started again. Is this normal.

Add a Comment1 Comments

HERWriter Guide

Dear Anon

Thanks for your question and welcome!

Did you start your new pill using the directions correctly? I don't know what the difference was between your old pill and the new one but the difference may have caused a temporary imbalance in your cycle. If it doesn't even out in your next cycle, contact your health care provider but keep taking your pills as instructed in the meantime.

As you experiencing any other side effects?

October 7, 2009 - 2:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!